Advances in Differential Equations

Classical solutions of the generalized Camassa-Holm equation

John Holmes and Ryan C. Thompson

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, well-posedness in $C^1(\mathbb R)$ (a.k.a. classical solutions) for a generalized Camassa-Holm equation (g-$k$$b$CH) having $(k+1)$-degree nonlinearities is shown. This result holds for the Camassa-Holm, the Degasperis-Procesi and the Novikov equations, which improves upon earlier results in Sobolev and Besov spaces.

Article information

Source
Adv. Differential Equations Volume 22, Number 5/6 (2017), 339-362.

Dates
First available in Project Euclid: 18 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.ade/1489802454

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]

Citation

Holmes, John; Thompson, Ryan C. Classical solutions of the generalized Camassa-Holm equation. Adv. Differential Equations 22 (2017), no. 5/6, 339--362. https://projecteuclid.org/euclid.ade/1489802454.


Export citation